MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH COMPACT MALE KIT; INTERMITTENT CATHETER

COLOPLAST A/S SPEEDICATH COMPACT MALE KIT; INTERMITTENT CATHETER
Model Number 2870201400
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 01/11/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence, should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the information received, end user had blockage, nurse shoved cath through and caused a large amount of blood to flow.End user felt the nurse did something wrong and catheter not faulty.End user did not seek medical attention.End user reports no discomfort/pain.

Brand Name
SPEEDICATH COMPACT MALE KIT
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, da 3050
DA  3050
MDR Report Key5412874
Report Number3006606901-2016-00005
Device Sequence Number453050
Product Code GBM
UDI-Device Identifier05708932624671
UDI-Public05708932624671
Combination Product (Y/N)N
PMA/510(K) Number
K141382
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Report Date (Section B) 02/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Nurse
Device Model Number2870201400
Device Catalogue Number2870201400
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1